MAUDE Adverse Event Report: INTEGRA LIFESCIENCES PRODUCTION CORPORATION CODMAN; NEUROLOGICAL TRAY

INTEGRA LIFESCIENCES PRODUCTION CORPORATION CODMAN; NEUROLOGICAL TRAY
Model Number 826614
Health Effect - Clinical Code Pneumocephalus (4587)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Cap breakage from evd (external ventricular drainage) system resulting in pneumocephalus.

Brand Name
CODMAN
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
INTEGRA LIFESCIENCES PRODUCTION CORPORATION
11 cabot blvd
mansfield MA 02048
MDR Report Key19557126
Report Number19557126
Device Sequence Number4734767
Product Code OJG
UDI-Device Identifier10381780520375
UDI-Public(01)10381780520375
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2024
Report Date (Section F) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number826614
Device Catalogue Number82-6614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Date Report Sent to FDA05/29/2024